# SDR MWEA010126

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911259502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22 RIGHT DAMAGED IN RADIUS BEYOND LIMITS/BETWEEN XCW 20 RIGHT AND XCW 42 RIGHT.  REMOVED AND REPLACED STRINGER REPAIR ANGLE.
